# SDR SWAA042488

- Difficulty date: August 26, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 44,793 hours, 44,219 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND R2 AND L2 DOOR EVAC SLIDE CABLES MISROUTED.  ROUTED R2 AND L2 DOOR EVAC SLIDE CABLES PER MM.
